# SDR AALA202203154023

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A300*
- Aircraft serial: 7009
- Aircraft time: 17,137 hours, 6,685 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY ENTRY DOOR IS DIFFICULT TO OPEN OR CLOSE.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
